X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (555) 555
Publication (54) 54
Book / eBook (6) 6
Conference Proceeding (6) 6
Book Chapter (5) 5
Dissertation (3) 3
Web Resource (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (461) 461
classifying space (222) 222
classifying-spaces (199) 199
mathematics, applied (120) 120
classifying spaces (103) 103
mathematics - algebraic topology (87) 87
algebra (81) 81
algebraic topology (79) 79
cohomology (69) 69
maps (54) 54
homology (48) 48
mathematical theorems (47) 47
classification (42) 42
k-theory and homology (40) 40
subgroups (37) 37
mathematics - group theory (34) 34
finite-groups (31) 31
lie-groups (31) 31
functors (30) 30
homomorphisms (30) 30
lie groups (28) 28
category theory (25) 25
geometry (23) 23
mathematics, general (23) 23
group theory (22) 22
k-theory (22) 22
morphisms (22) 22
algebras (21) 21
fusion systems (21) 21
geometry and topology (21) 21
homotopy (20) 20
mathematical rings (20) 20
conjecture (19) 19
spaces (19) 19
finite groups (18) 18
group theory and generalizations (18) 18
steenrod algebra (18) 18
uniqueness (18) 18
algebraic geometry (17) 17
automorphisms (17) 17
finite loop-spaces (17) 17
number theory (17) 17
categories (16) 16
equivalences (16) 16
mathematical analysis (16) 16
polynomials (16) 16
realization (16) 16
ring (16) 16
homotopy-theory (15) 15
mathematics - geometric topology (15) 15
p-compact group (15) 15
theorem (15) 15
topology (15) 15
category (14) 14
complexes (14) 14
homotopy classification (14) 14
homotopy theory (14) 14
p-compact groups (14) 14
research (14) 14
rings (14) 14
self-maps (14) 14
symplectic geometry (14) 14
55r35 (13) 13
analysis (13) 13
fusion (13) 13
mathematics - algebraic geometry (13) 13
mathematics - k-theory and homology (13) 13
modules (13) 13
p-completion (13) 13
characteristic classes (12) 12
cohomological dimension (12) 12
equivalence relation (12) 12
foliations (12) 12
manifolds (12) 12
topological spaces (12) 12
differential geometry (11) 11
extensions (11) 11
family (11) 11
integers (11) 11
invariants (11) 11
compact lie group (10) 10
compact lie-groups (10) 10
decomposition (10) 10
functional analysis (10) 10
limits (10) 10
mathematics - differential geometry (10) 10
spectrum (10) 10
classifying space for proper actions (9) 9
elementary amenable-groups (9) 9
fibrations (9) 9
general (9) 9
lie group (9) 9
localization (9) 9
mackey functors (9) 9
mathematical research (9) 9
representation theory (9) 9
topological theorems (9) 9
transfer (9) 9
algebra and number theory (8) 8
burnside ring (8) 8
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2017, Volume 145, Issue 2, pp. 915 - 924
Localized at almost all primes, we describe the structure of differentials in several important spectral sequences that compute the cohomology of classifying... 
MATHEMATICS | MATHEMATICS, APPLIED | CLASSIFYING-SPACES
Journal Article
Forum Mathematicum, ISSN 0933-7741, 01/2018, Volume 30, Issue 1, pp. 191 - 212
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 8/2018, Volume 289, Issue 3, pp. 1089 - 1119
We compute degree 3 unramified cohomology of adjoint semisimple group. New classes of non-rational adjoint semisimple groups are found. 
Mathematics, general | Mathematics | ALGEBRAIC-GROUPS | MATHEMATICS | INVARIANTS | BRAUER GROUP | CLASSIFYING-SPACES
Journal Article
2008, Mathematical surveys and monographs, ISBN 9780821844748, Volume no. 147., xvi, 289
Book
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, ISSN 1019-8385, 2019, Volume 27, Issue 3, pp. 671 - 742
We investigate properties of the mixed Hodge metric of a mixed period domain. In particular, we calculate its curvature and the curvature of the Hodge bundles.... 
INTEGRALS | MATHEMATICS | PERIODS | ALGEBRAIC-MANIFOLDS | DEGENERATIONS | CLASSIFYING-SPACES
Journal Article
Journal of the American Mathematical Society, ISSN 0894-0347, 10/2010, Volume 23, Issue 4, pp. 1159 - 1173
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 01/2015, Volume 219, Issue 1, pp. 47 - 58
The bifree double Burnside ring of a finite group has a natural anti-involution. We study the group of orthogonal units in . It is shown that this group is... 
MATHEMATICS | MATHEMATICS, APPLIED | FUNCTORS | CLASSIFYING-SPACES | Algebra
Journal Article
Mathematical Proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 05/2018, Volume 164, Issue 3, pp. 461 - 471
We will determine the motivic cohomology H*(,)* (BSOn, Z/2) with coefficients in Z/2 of the classifying space of special orthogonal groups SOn over the complex... 
MATHEMATICS | CHOW RING | COMPLEX COBORDISM | CLASSIFYING-SPACES | Complex numbers
Journal Article
1988, ISBN 9780821824436, Volume no. 380., vi, 110
Book
ARKIV FOR MATEMATIK, ISSN 0004-2080, 10/2014, Volume 52, Issue 2, pp. 203 - 225
We provide characterizations of -nilpotency for fusion systems and -local finite groups that are inspired by known result for finite groups. In particular, we... 
MATHEMATICS | EQUIVALENCES | FUSION SYSTEMS | THEOREMS | CLASSIFYING-SPACES
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 02/2019, Volume 223, Issue 2, pp. 459 - 488
Incidence relations among the cells of a regular CW complex produce a poset-enriched category of whose classifying space is homotopy-equivalent to that... 
MATHEMATICS | MATHEMATICS, APPLIED | CLASSIFYING-SPACES | COMPLEXES | GRAPHS | Mathematics - Algebraic Topology
Journal Article
Journal of Algebra, ISSN 0021-8693, 08/2018, Volume 507, pp. 421 - 427
Let be a finite -group for an odd prime , Oliver proposed the conjecture that the Thompson subgroup is always contained in the Oliver subgroup . That means he... 
Oliver's p-group | The Thompson subgroup | EXISTENCE | MATHEMATICS | LINKING SYSTEMS | FUSION SYSTEMS | EQUIVALENCES | CLASSIFYING-SPACES | UNIQUENESS
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 12/2009, Volume 80, Issue 3, pp. 665 - 679
For a given saturated fusion system we define the ring A(S) of the -invariants of the Burnside ring functor. We show how this ring is related to the Burnside... 
MATHEMATICS | CLASSIFYING-SPACES
Journal Article
Forum Mathematicum, ISSN 0933-7741, 01/2015, Volume 27, Issue 1, pp. 99 - 118
Journal Article
Journal of Algebra, ISSN 0021-8693, 06/2019, Volume 527, pp. 306 - 336
We show how to get explicit induction formulae for finite group representations, and more generally for rational Green functors, by summing a divergent series... 
Induction theory | Burnside ring | Stable splittings | MATHEMATICS | LIMITS | ALGEBRAS | HOMOLOGY DECOMPOSITIONS | COHOMOLOGY | CLASSIFYING-SPACES
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 09/2015, Volume 219, Issue 9, pp. 3992 - 4015
For a discrete group , we represent the Bredon cohomology with local coefficients as the homotopy classes of maps in the category of equivariant crossed... 
MATHEMATICS | MATHEMATICS, APPLIED | MAPS | EXTENSIONS | CLASSIFYING-SPACES | EQUIVARIANT CROSSED COMPLEXES
Journal Article
ADVANCES IN MATHEMATICS, ISSN 0001-8708, 12/2017, Volume 322, pp. 378 - 472
We establish an equivalence of homotopy theories between symmetric monoidal bicategories and connective spectra. For this, we develop the theory of... 
MATHEMATICS | QUILLEN MODEL STRUCTURE | BICATEGORIES | 2-categories | K-theory | Symmetric monoidal bicategory | Connective spectra | CATEGORIES | THOMASON | CLASSIFYING-SPACES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 11/2013, Volume 248, pp. 416 - 452
In this paper we study the notion of representation up to homotopy of a Lie groupoid and the resulting derived category, and show that the adjoint... 
Lie groupoids | Representations up to homotopy | Classifying spaces | Equivariant cohomology | CHERN CHARACTER | MATHEMATICS | COHOMOLOGY
Journal Article
Journal of Algebra, ISSN 0021-8693, 12/2016, Volume 467, pp. 202 - 236
Self equivalences of classifying spaces of -local compact groups are well understood by means of the algebraic structure that gives rise to them, but explicit... 
Fusion systems | Amalgamated products | Amalgam | p-local compact groups | MATHEMATICS | FINITE-GROUPS | HOMOTOPY-THEORY | CLASSIFYING-SPACES
Journal Article
ALGEBRAIC AND GEOMETRIC TOPOLOGY, ISSN 1472-2739, 2010, Volume 10, Issue 4, pp. 2229 - 2250
If Gamma is a group acting properly by semisimple isometries on a proper CAT(0) space X, then we build models for the classifying spaces E-VC Gamma and E-FBC... 
MATHEMATICS | CLASSIFYING-SPACES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.